# SDR 96ZZZX5999

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2552Y
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104061
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 54901006
- Condition: Blew Out
- Location: Pilot Side
- Part time: 4,200 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S SIDE WINDOW BLEW OUT AT 19,000 FEET ON CLIMB.  STORM WINDOW AND SOME PARTS OF SIDE WINDOW DID NOT LEAVE AIRCRAFT.  ALL SYSTEMS SEEMED TO BE FUNCTIONING NORMAL AND NO WARNING JUST BLEW OUT.  AC AND PART TT:  4200.0.
